Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Even after taking phenagren for my depo provera birth control shot why my vomitting and dizziness not become less ?

I was about a month late for my depo provera birth control shot and the day that i got the shot i started to feel very weird. It has been about a week since i got the shot and i have been feeling very nauseated and sick. I have been vomiting and get very dizzy frequently. I have recieved a prescription for phenagren but it is making my symptoms worse. What could be the cause of this?
Asked On : Mon, 21 Mar 2011
Answers:  3 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to Heath care Magic forum
Nausea & vomiting can occur due to many reasons.early pregnancy & drug are the common cause of Nausea & vomiting in your age group.To avoid any tension it advisable to get Urine for pregnancy test and ultrasound to rule out pregnancy.depending on the out come further management can be done.
Answered: Mon, 21 Mar 2011
I find this answer helpful
  User's Response
nausea and vomiting might be due to depo shot too. If it is in morning then do a upt. which will rule out your pregnancy.
Answered: Sun, 3 Apr 2011
Homeopath Dr. Arif. K. Kaware's  Response
hi cassandra;
welcome to HeathcareMagic
The symptoms of nausea & vomiting with sick feeling occur in pregnancy as well as the Depo shot .Please do a Urine pregnancy test preferable with a morning sample of urine.If the test is negative it will be clear that you have this problem because of Depo shot.If the test is positive then consult a Gynaec as you cannot keep the baby after taking Depo-Provera.
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor